# SDR DLM88991840

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Leaking
- Location: Landing Gear
- Component: 700569500
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON T/O FROM PBI, THE FLT CREW REPORTED AN ODOR IN THE CABIN.  ODOR DISSIPATED ON POWER REDUCTION.  ODOR RETURNED AT FL250, RT PACK WAS SHUTDOWN AND THE ODOR WENT AWAY.  FLIGHT DIVERTEDTO JAX.  MAINTENANCE FOUND THE MAIN LANDING GEAR CONTROL VALVE LINE LEAKING AND FLUID WAS STREAKING DOWN THE SIDE OF THE FUSELAGE.  TIGHTENED LINE, PERFORMED DUCT BURNOUT.  REPLACED COALESCERS.
